# SDR DALA2025111208309

- Difficulty date: November 9, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N575DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0282
- Aircraft time: 17,823 hours, 2,298 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Valve
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB- DUE TO (AIR ENG 2 BLEED) ECAM MESSAGE WITH REPORTED SMELL IN CABIN.   REPLACED MANIFOLD PRESSURE VALVE. (LP# 7582278)
